# SDR SWAA2024062688133

- Difficulty date: May 21, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 232SF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] DUE TO EXTENT OF DAMAGE FABRICATED NEW 232SF FLOOR PANEL FROM BMS4-23 TYPE 2 LOT#1553922-1; INSERTS INSTALLED USING BMS5-107 LOT#AK3BA2380A/A THEN CURED UNDER HEAT LAMP MONITORED WITH THERMOMETER ATS2209 CAL DUE DATE 10/2024; APPLIED TAPE AND PART MARKED PANEL IAW SRM 53-00-50-2R-0 PARA 1A(NOTE); PARA 4A(2); PARA 5S; TABLE 204 AND BOEING DWG 144A5810-159.;[02] JOB COMPLETE.
